# SDR UIEA2024060500479

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1329-1351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, BTW STA 1329 AND 1351, STRG 19L WITH CORROSION( CORROSION ON  FUSELAGE SECTION 46 BETWEEN STA 1329 / 1351 AND STGR 19L WAS REPAIRED PER CMA-TLS 24-0166-02B. NO FURTHER DEFECT NOTED. )
